# SDR ASOA04803

- Difficulty date: October 15, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 7,363 hours
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT AND RT SIDE ENGINE SUPPORT BEAMS AT BL36.20 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LT AND RT SIDE ENGINE SUPPORT BEAMS AT BL36.20 IAW EO600-53-0070.
